# SDR CA110928004

- Difficulty date: May 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Solenoid
- Condition: Faulty
- Location: Fcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE NR 2 ENGINE LOST POWER, FORCING THE CREW TO SHUT IT DOWN. THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE PROBLEM WAS TRACED BACK TO A FAULTY SOLENOID IN THE FUEL CONTROL.
